# SDR DALA2016051904085

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 37,621 hours, 17,967 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11 EMERGENCY ESCAPE LIGHT INOPERATIVE, REPAIRED WIRE CONNECTION IAW SWPM CH 20. OPS CK OK, SEAT 11.
